MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was ranging from 215 to 225 mg/dl and the sensor glucose was ranging from 60 to 80 mg/dl at the time of the incident.Blood glucose at the time of the call was 198 mg/dl and sensor glucose was 398 mg/dl.The customer also reported that the blood glucose reached 364 mg/dl.The customer was advised to replace sensor as it was not tracking properly.The sensor was returned for analysis.
 
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and performed continuity resistance test, and sensor passed per specification.Performed bicarbonate buffer test, sensor passed per specifications with accurate readings.See attached file for more details.(b)(4).

Brand Name
SENSOR ENLITE MMT-7008A
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7851980
Report Number2032227-2018-23889
Device Sequence Number11188465
Product Code OZO
UDI-Device Identifier20643169646432
UDI-Public(01)20643169646432(017)20180508
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/08/2018
Device Model NumberMMT-7008A
Device Catalogue NumberMMT-7008A
Device Lot NumberHG24C8F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2018
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight135